# SDR 07FDEA02712

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53981311202
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHED AND DENTED OUTER FLANGE OF C74, P26 RT AND LT.  REPAIR PERFORMED BY REWORK SCRATCH AREA AND NOT DRESSING BACK THE DENT IAW RAS/DAHAM/4022387/2007 ISSUE "A" AND EA 6-5318-106496.
